# SDR MASA2016012712716

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 27,275 hours, 22,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND FROM AFT EMERGENCY FLOOD LIGHT INOPERATIVE.
